MathSciNet Relay Station
MathSciNet bibliographic data
MR1199075 (94m:11096) 11M06 (11K99)
Alexander, Kenneth S.; Baclawski, Kenneth; Rota, Gian-Carlo A stochastic interpretation of the Riemann zeta function. Proc. Nat. Acad. Sci. U.S.A. 90 (1993), no. 2, 697–699.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement